Über eine neue Erweiterung von Ringen : I.

Szép, Jenő: Über eine neue Erweiterung von Ringen : I. Acta scientiarum mathematicarum, (19) 1-2. pp. 51-62. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_001_002_051-062.pdf

Download (808kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 1-2
Page Range: pp. 51-62
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.. 62. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13845

Actions (login required)

View Item View Item